ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О свойстве устойчивости базисности для систем функций типа Миттаг-Леффлера

Казарян, К. Г. (1985) О свойстве устойчивости базисности для систем функций типа Миттаг-Леффлера. ՀՍՍՀ ԳԱ Զեկույցներ, 80 (1). pp. 8-11. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
6Mb

Item Type:Article
Additional Information:Միթագ-Լեֆլերի տիպի ֆունկցիաների համակարգերի բազիսության կայունության հատկության վերաբերյալ; On the stability of basisity for the sistems of functions of Mittag-Leffler type
Uncontrolled Keywords:Ղազարյան Կ. Հ., Kazarian K. H.
Subjects:Q Science > QA Mathematics
ID Code:5127
Deposited By:NAS Reports
Deposited On:22 Feb 2013 13:14
Last Modified:02 Aug 2020 22:01

Repository Staff Only: item control page